# SDR MASA200602484

- Difficulty date: October 24, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,643 hours, 5,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2624 CLT - EMERGENCY LIGHT LT SIDE STAYS ON.  MX RESET THE RELAY.
